# SDR SWAA2018042421364

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 39,700 hours, 23,329 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 691819
- Condition: Cracked
- Location: Nr 2 Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THROTTLE LEVER CRACKED AT THROTTLE KNOB FASTENER HOLE.   REPAIRED LEVER ASSY IAW EA.
